I just know its this drug that has gotten me so fat. What else could it be? Its the only med I have changed or added in almost a year! Will try something else to mitigate the pain, but the weight gain is depressing!!! And depressing my wallet. Now I need all new clothes! Ack.
I never should have gone along with the anti depressant plan in the first place. I must remember that when a Doctor says, I think you need an anti depressant or Let's try an anti depressant, or An Anti depressant might help take the edge off the pain, what they REALLY are saying is Since I haven't been able to help you, it MUST be in your head. Or that the Doc has gone through his bag of tricks and so there isn't anything to do except put one on the antidepressant so they will smile and go to sleep and quit bugging them about the pain. I have to remember this but I think this time, its going to stick and i won't be duped again.
So its out with the Effexor and from what I hear it might be a rough road to dump this drug and wean my brain off of its effects. So slowly I go.... One quarter of a pill a week until I am off it. Wish me luck and please whip me if i ever do something so stupid again.
Did it help for pain, well its hard to feel pain when you are asleep all the time. Maybe i just didn't care about it. But its still there. Bold and bad as ever.
Time for a new pain doc. And I have one in mind....